Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Severe Itching in feet between toes, got steroid shots in shoulder and neck, had shots before also with no issue. What?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2007
Answered : 1337 Questions
Question
I got 5 steroid shots yesterday in my shoulder and neck. Now my feet in between my toes are itching like cray! I feel like screaming and crying at the same time! I've had the shots a bunch of times and never had an issue before. What is going on..
Posted Sun, 22 Apr 2012 in Skin Hair and Nails
 
 
Answered by Dr. Mohammed Tauseef 1 hour later
Hi,

Thank you for the query.

I would like to know few more things which would help me in suggesting you better:

1.) Why was steroid shots given in your shoulder and neck?
2.) Since how long do you have this Itching?
3.) Do you keep your feet under water or wear shoes most of the time?
4.) Do you have bad odor coming out from those areas?
5.) What is your height and weight?

Your Symptoms are not related to Steroid Injection, and suggest Intertrigo which is common in moist areas, which is the fungal Infection in between the toes . Kindly get yourself examined by a immunity as steroids reduce the infection fighting capacity and make the body more prone to illnesses and Infections.

Once confirmed, the treatment will depend upon the cause, like anti fungal infections, Antibacterial creams after doing tests like,

1.) skin scraping and KOH examination
2.) wood's lamp examination.

Follow these lifestyle modifications:

1.) Keep the areas with folds of skin dry and clean.
2.) Eat healthy nutritious balanced diet which should include fresh fruits and XXXXXXX leafy vegetables.
3.) Stick to your treatment plan and go for regular follow up.

Hope I have answered your query, I will be available to answer your follow up queries.

Wish you Good Health.

Take Care.

Regards,
Dr. Mohammed Tauseef.
Above answer was peer-reviewed by
 
Follow-up: Severe Itching in feet between toes, got steroid shots in shoulder and neck, had shots before also with no issue. What? 15 minutes later
Ok I'm 5'6 female about 180 lbs. I don't wear shoes most of the time at home and I don't work outside of the home. The shots were trigger point injections. I have cronic pain in my neck and upper back. I have no odor at all or dry skin on my feet. Oh and they are not red either until I started itching them. It was very strange on second they were fine then they started itching so bad I was crazy.
 
 
Answered by Dr. Mohammed Tauseef 21 minutes later
Hi,

Thank you for your response.

You don't have any significant risk factor, except steroid injections for prolonged period. Kindly get yourself examined by a Good Luck.

Take Care.

Regards,
Dr. Mohammed Tauseef.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor